Ok this has me going insane, stressing out, depressed, breaking down crying and all around emotionally unstable. August 28th during intercourse the condom broke without me and my partners knowledge. As soon as we both saw we got dressed and immediately went to get Plan B. So I took it about 20 minutes after, right there in the store parking lot. I've never taken Plan B before but I read everything about it and still have concerns. I didn't bleed or spot at all, I didn't get nauseous but I have had slight cramps, breasts are sore on and off and feel slightly fuller. I also noticed a thick white substance the consistency of lotion or even conditioner in my panties around 4-5 days after taking the pill. Most of it seems like side effects except fuller breasts and maybe the fluid. I'm so scared because as much as i'd love to have a child this is the worst situation. My "partner" isn't even my boyfriend. In fact, he already has a family and I would hate to be the reason he loses his wife... supposedly she told him to "do what he wanted" as long as it wasn't in her face... well i'm pretty sure this is crossing that line. I don't have a job, car or stability to handle this either. To some, i'm sure this sounds awful but we took precautions and he said whatever happens he respects my decision but i'm literally losing it worrying everyday. I'm terrified to even take a hpt and tomorrow (thursday Sept. 11th) will be two weeks with no period yet. I think it happened during ovulation or I wouldn't be so stressed. Please respond if you think you can help. I could use any advice at this point since I can't even talk to my family or friends and I haven't told anyone until now. I'd rather it be strangers than people that will cause more stress and pressure me with anger :/
Girl stop messing around with married men, there is no future in it for you. He'll stay with his wife, even if you got pregnant. And don't forget, he cheated on her with you so if he left her for you what does that say about him. Everything you are explaining are side effects of plan B. And your period is going to be late too. If you're having sex and this is stressing you out so much, why not go to planned parenthood and get birth control pills. Most likely your problems stem from the plan B and not a pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2015 • 2 answers
Posted 4 Nov 2015 • 1 answer
Posted 26 Aug 2016 • 1 answer
Posted 6 Nov 2016 • 1 answer
Posted 17 Dec 2016 • 1 answer